MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-100/I16-40
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft, an afx iliac limb, two (2) afx vela suprarenal¿s, and a vela infrarenal.Approximately one and a half (1.5) years post initial procedure, the patient presented with a type ib endoleak.The physician plans to place a limb extension.The patient is stable and is currently being monitored.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2 h3 other text: device remains implanted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type ib endoleak of the left common iliac artery complaint is confirmed.This is consistent with the reported adverse event/incident.The complaint is likely anatomy related.The inferior stent margin of the left common iliac artery was sitting in a 61.6° angulation creating poor stent to wall apposition.This likely caused the type ib endoleak.There was a pre existing rupture at the index procedure which is a cautionary product use condition.Procedure related harms could not be determined.The final patient status was reported as stable pending reintervention.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: outcomes attributed to ae has been updated.B5: describe event or problem has been updated.E1: physician first name has been updated.E1: physician last name has been updated.E1: remove physician email.G3: date received by manufacturer has been updated.H6: impact code: remove code 4614.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6) 2023 with the implant of an afx2 bifurcated stent graft, an afx iliac limb, two afx vela suprarenal's, and an afx vela infrarenal.Routine follow-up on (b)(6) 2024 identified a type ib endoleak on the left side.Intervention was completed on (b)(6) 2025.The left common iliac artery with two ovation ix extenders.The type 1b endoleak was successfully resolved and the patient was discharged home the next day.
 
Additional Manufacturer Narrative
Corrections: b6: relevant tests and lab data has been updated.G3: date received by manufacturer has been updated.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key21125139
Report Number3011063223-2025-00007
Device Sequence Number18038157
Product Code MIH
UDI-Device Identifier00818009014450
UDI-Public(01)00818009014450(17)240628
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Model NumberBEA28-100/I16-40
Device Lot Number2483803006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer03/17/2025
07/11/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date06/04/2025
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT, LOT # 2421054004.; AFX VELA INFRARENAL, LOT # 2368133003.; AFX VELA SUPRARENAL, LOT # 2473890001; AFX VELA SUPRARENAL, LOT # 2495983013.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age66 YR
Patient SexUnknown